# SDR DALA2022120107703

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,396 hours, 26,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER 33C INOPERATIVE.   SOCKET PUSHED IN. POPPED EMERGENCY LIGHT BACK INTO ITS HOUSING. CHECKED GOOD IAW AMM 33-51.
